# SDR SWAA043217

- Difficulty date: November 4, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 32,937 hours, 28,482 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE AT BS 480, BL 0 TO RBL 3, CORRODED.  REMOVED AND REPLACED SHEAR TIE PER SRM.
